# SDR DALA12008250966

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 56,943 hours, 42,559 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Sparks
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTS ONE COFFEE MAKER WAS EMITTING SPARKS AND CAUSED SMOKE IN THE GALLEY.  THE COFFEEMAKER WAS REPLACED.
